MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP INTERFSCRW W/DISP SHTH; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. BIO-COMP INTERFSCRW W/DISP SHTH; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number BIO-COMP INTERFSCRW W/DISP SHTH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by an arthrex employee via email that on (b)(6) 2022, patient had an acl procedure done using an autograft, which was fixed with a tightrope system in the femur and a bio-composite screw in the tibia.On (b)(6) 2022, surgeon performed a revision surgery on patient to remove all implants due to an infection.Additional information received on 4/12/2022: the part and lot number for the autograft used in the original procedure remains unknown.This infection was discovered five day after procedure on (b)(6) 2022 and an ar-1588rt acl tightrope, lot 13822428, and an ar-1390c bio-composite interference screw, lot 10964516, were removed from the patient during the revision surgery on (b)(6) 2022.Surgeon had the infected areas biopsied and the results came back as a (b)(6) culture to (b)(6).The explanted devices have been sent to the lab for further testing.Currently, the patient is being treated with antibiotics.

Brand Name
BIO-COMP INTERFSCRW W/DISP SHTH
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14192882
Report Number1220246-2022-04781
Device Sequence Number14536079
Product Code MAI
UDI-Device Identifier00888867015517
UDI-Public00888867015517
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K071176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberBIO-COMP INTERFSCRW W/DISP SHTH
Device Catalogue NumberAR-1390C
Device Lot Number10964516
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2022
Initial Report FDA Received Date04/25/2022
Date Device Manufactured05/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown